# SDR SWAA2023061246343

- Difficulty date: May 6, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB AROUND HOLE AT RT WING 2023-311085<[01] TOOL USED: CALIPER: P/N:500-193-30 S/N:0000288 DUE DATE:27-DEC-23;[02] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 26-MAR-24.;[03] TOOL USED: SCALE P/N: CR5200 S/N: 8343110855 DUE DATE: 21-FEB-24.;[04] TOOL USED: SCALE P/N: CR5200 S/N: 8343110809 DUE DATE: 21-FEB-24;[05] TOOL USED:HOT BONDER PN: HCS9200B-AV; SN: 18196126; DUE DATE: 26-MAR-24.;[06] TOOL USED: MULTIMETER P/N: FLUKE87-5 S/N: 98180164 DUE DATE: 13-DEC-23.;[07] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 AND B737-700 RM 51-70-04-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELLOW.;[08] JOB COMPLETED
